# SDR 2000UALA00105

- Difficulty date: March 1, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N339UA
- Make and model: Boeing 737322
- Aircraft serial: 24243
- Aircraft time: 35,282 hours, 19,137 cycles
- Engine: Ge CFM56*
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 896373
- Condition: Shorted
- Location: Connector
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE NR 2 ENGINE OVERHEAT LIGHT ILLUMINATED.   THE INDICATION EXTINGUISHED AND ILLUMINATED INTERMITTENTLY.  *S/D*  THE CORE DETECTION LOOP (M1122) SHORTED TO BOTH A AND B LOOPS.  REPLACED BOTH LOOPS, CONTROL MODULE (M279) AND FIRE BOTTLES.  PERFORMED HIGH POWER ENGINE RUNS.  FLIGHT VERIFICATION WAS SUCCESSFUL.
